Construction d'un groupe de Kac-Moody et applications
Compositio Mathematica, Volume 69 (1989) no. 1, pp. 37-60.
@article{CM_1989__69_1_37_0,
     author = {Mathieu, Olivier},
     title = {Construction d'un groupe de {Kac-Moody} et applications},
     journal = {Compositio Mathematica},
     pages = {37--60},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {1},
     year = {1989},
     zbl = {0678.17012},
     mrnumber = {986812},
     language = {fr},
     url = {http://archive.numdam.org/item/CM_1989__69_1_37_0/}
}
TY  - JOUR
AU  - Mathieu, Olivier
TI  - Construction d'un groupe de Kac-Moody et applications
JO  - Compositio Mathematica
PY  - 1989
DA  - 1989///
SP  - 37
EP  - 60
VL  - 69
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1989__69_1_37_0/
UR  - https://zbmath.org/?q=an%3A0678.17012
UR  - https://www.ams.org/mathscinet-getitem?mr=986812
LA  - fr
ID  - CM_1989__69_1_37_0
ER  - 
%0 Journal Article
%A Mathieu, Olivier
%T Construction d'un groupe de Kac-Moody et applications
%J Compositio Mathematica
%D 1989
%P 37-60
%V 69
%N 1
%I Kluwer Academic Publishers
%G fr
%F CM_1989__69_1_37_0
Mathieu, Olivier. Construction d'un groupe de Kac-Moody et applications. Compositio Mathematica, Volume 69 (1989) no. 1, pp. 37-60. http://archive.numdam.org/item/CM_1989__69_1_37_0/

1 H.H. Andersen: Schubert varieties and Demazure's character formula. Inv. Math. 79 (1985) 611-617. | Zbl

2 M. Demazure: Désignularisation des variétés de Schubert généralisées. Ann. Scient. Ec. Norm. Sup. 4ème série, 7 (1974) 53-88. | Numdam | MR | Zbl

3 A. Joseh: On the Demazure charater formula. Ann. Ec. Norm. Sup. 4ème série, 18 (1985) 389-419. | Numdam | MR | Zbl

4 V.G. Kac: Infinite dimensional Lie algebras. Progress in Math 44, Birkhauser, Basel, Boston, Stuttgard (1983). | MR | Zbl

5 V.G. Kac and D. Peterson: Regular functions on certain infinite dimensional groups. Arithmetic and Geometry. Progress in Math 36 (1983) 141-146 Birkhauser, Boston. | MR | Zbl

6 S. Kumar: Demazure character formula in arbitrary Kac-Moody setting. Inv. Math. 89 (1987) 423. | MR | Zbl

7 S. Kumar: Proof of the Parathasarathy-Ranga Rao-Varadarajan conjecture. Preprint (1987). | MR | Zbl

8 O. Mathieu: Fromule de Weyl et de Demazure, et théorème de Borel-Weil Bott pour les algèbres de Kac-Moody générales. Preprint (1986). | Zbl

9 O. Mathieu: Fibrés en droite sur les variétés de Schubert associées aux algèbres de Kac-Moody. Proceeding de "Symposium on topological methods in field theory" (Helsinki-Juin 1986) Scientific World. | MR | Zbl

10 O. Mathieu: Formule de Demazure-Weyl... Comptes Rendus 303, série I (1986) 391-394. | MR | Zbl

11 O. Mathieu: Construction du groupe associé aux algèbres de Kac-Moody. Comptes Rendus 306 série I (1988) 227-230. | MR | Zbl

12 V.B. Metha and A. Ramanathan: Frobenius splitting and cohomology for Schubert varieties. Ann of Math. 122 (1985) 27-40. | MR | Zbl

13 K.R. Parthasarathy, R. Ranga Rao and V.S. Varadarajan: Representations of complex Lie groups and Lie algebras. Ann of Math. 85 (1967) 383-429. | MR | Zbl

14 P. Polo: Variétés de Schubert et excellentes filtrations. Preprint (1987). | MR

15 S. Ramanan and A. Ramanathan: Projective normality of flag varieties and Schubert varieties. Inv. Math. 79 (1985) 217-224. | MR | Zbl

16 A. Ramanathan: Equations defining Schubert varieties and Frobenius splitting of the diagonal (preprint). | Numdam | Zbl

17 C.S. Seshadri: Normality of Schubert variety. Proceeding de "Algebraic Geometry" (Bombay, Avril 1984).

18 P. Slodowy: On the geometry of Schubert varieties attached to Kac-Moody Lie algebras. Proceeding de "Algebraic Geometry" (Vancouver, Juillet 1984). | Zbl

19 J. Tits: Algèbres de Kac-Moody et groupes associés. Annuaire du Collège de France (1980-1981) 75-87 et (1981-1982) 91-106.

20 J. Tits: Groups and groups functors attached to Kac-Moody data. Arbeitstagung, Bonn 1984, Springer Verlag LN 1111 (1985) 193-223. | MR | Zbl